# SDR DALA2025051303699

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 19,821 hours, 2,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 INTERIOR C CHANNEL THAT SUPPORTS WIRE ROUTING AND WAP HAS BURN DAMAGE. CORRECTIVE ACTION: REPAIRED PER PRI 626372-14 REV. 0 AND REV. 1 AND ERA 626372-14 REV. ORIGINAL. (0962487)
